# SDR USAA050239

- Difficulty date: February 14, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N519AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23705
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 50,516 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED 1 INCH, STATION 616 WL 200 RIGHT SIDE.  FABRICATED REPAIR ANGLE AND INSTALLED PER TR 53-62-01.  (M)
